# SDR ASAA2015032711150

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,838 hours, 9,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: L2
- Part time: 27,044 hours, 10,523 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT IS ON.  ACFT GROUNDED.  WINDOW HEAT SENSOR FOR LEFT SIDE WINDOW IS OPEN IAW MM 30-41-21.  R & R L2 OPEN-ABLE WINDOW REF MM TASK 56-12-11-000-801 AND 56-12-11-400-801.
